Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 67, NWS Wakefield, VA

May 4, 20214 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at May 4, 2021, 5:35 PM EDT for 4 counties in Virginia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2021, 5:35 PM EDT (21:35 UTC)
Expired
May 4, 2021, 6:15 PM EDT
In force
40 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Dinwiddie County, VA, Greensville County, VA, Southampton County, VA, Sussex County, VA

The radar

The Norfolk radar (KAKQ), 24 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:40 PM EDTTSTM WND DMG5 Ese Wharfs Store, VATREES DOWN ALONG FLATFOOT RD.
May 4, 6:05 PM EDTTSTM WND DMGHomeville, VASEVERAL TREES DOWN ACROSS EASTERN SUSSEX COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:51 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS51 KAKQ 042135
SVRAKQ
VAC053-081-175-183-042215-
/O.NEW.KAKQ.SV.W.0067.210504T2135Z-210504T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
535 PM EDT Tue May 4 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  North central Greensville County in southeastern Virginia...
  North central Southampton County in southeastern Virginia...
  Sussex County in southeastern Virginia...
  Southeastern Dinwiddie County in south central Virginia...

* Until 615 PM EDT.

* At 535 PM EDT, a severe thunderstorm was located near Purdy, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* This severe thunderstorm will be near,
  Jarratt around 540 PM EDT.
  Stony Creek around 555 PM EDT.
  Sussex around 605 PM EDT.
  Homeville around 615 PM EDT.

Other locations impacted by this severe thunderstorm include Gray,
Newville, Booker, Yale, Fields Crossroads, Lumberton, Manry, Huske,
Cowie Corner and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3700 7740 3699 7740 3700 7739 3708 7708
      3707 7707 3706 7705 3707 7704 3682 7698
      3676 7759 3693 7764
TIME...MOT...LOC 2135Z 256DEG 26KT 3686 7753 

HAIL...0.88IN
WIND...60MPH
 
$$

Rogers
1 follow-up statement
394 
WWUS51 KAKQ 042157
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
557 PM EDT Tue May 4 2021

VAC053-081-042207-
/O.CAN.KAKQ.SV.W.0067.000000T0000Z-210504T2215Z/
Greensville VA-Dinwiddie VA-
557 PM EDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GREENSVILLE AND
SOUTHEASTERN DINWIDDIE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3685 7746 3686 7746 3685 7749 3695 7747
      3700 7738 3708 7708 3707 7707 3706 7705
      3707 7704 3682 7698 3677 7748
TIME...MOT...LOC 2157Z 256DEG 26KT 3690 7734 

$$

VAC175-183-042215-
/O.CON.KAKQ.SV.W.0067.000000T0000Z-210504T2215Z/
Southampton VA-Sussex VA-
557 PM EDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTH CENTRAL SOUTHAMPTON AND SUSSEX COUNTIES...

At 557 PM EDT, a severe thunderstorm was located near Sussex, or 14
miles east of Purdy, moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Sussex around 605 PM EDT.
  Homeville around 615 PM EDT.
  Waverly around 630 PM EDT.

Other locations impacted by this severe thunderstorm include Owens,
Dory, Gray, Newville, Booker, Yale, Lumberton, Manry, Huske and
Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3685 7746 3686 7746 3685 7749 3695 7747
      3700 7738 3708 7708 3707 7707 3706 7705
      3707 7704 3682 7698 3677 7748
TIME...MOT...LOC 2157Z 256DEG 26KT 3690 7734 

HAIL...1.00IN
WIND...70MPH
 
$$

Rogers

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 4:09 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 4, 4:09 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
409 PM EDT Tue May 4 2021

.SYNOPSIS...
A trof of low pressure crosses the area tonight. A cold front
crosses the area late Wednesday. Another area of low pressure
impacts the area Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 320 PM EDT Tuesday...

SVR tstm watch thru 00Z. Expect the convection to the west to push
east across the local area btwn 4-8 PM, movivng offshore by midnite.
Will keep chc/low end likely PoPs (west) thru 00Z, then taper off
to chc as the svr threat ends this eve. S/W trof over the region
keep enuf moisture arnd for chc shwrs to continue thru the nite.
Otw, pt to mstly cldy/humid. Lows 65-70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
As of 320 PM EDT Tuesday...

A dampening s/w crosses the area Wed, as the parent upper low builds
south across the Great Lakes and the sfc low slides from the eastern
Lakes into New England. Sct showers possible with the s/w Wed morn.
Models show a svrl hr 'lull" in the pcpn erly aftrn before anthr
line of convection dvlps along and ahead of the trailing cold front.
Chc to low end likely PoPs Wed aftrn, highest east of I-95 where
strongest instability/best dynamics are expected. SPC conts with its
MRGNL svr risk with the threat being wind gusts and hail with the
actual fropa. Highs upr 70s-mid 80s.

The cold front pushes off the coast Wed night. Lingering PoPs along
the coast early then clrg/turning cooler. Lows in the 40s west, 50-
55 east.

The pick of the week will be Thurs as high pres builds in from the
north. Mstly sunny/less himid. Highs 65-70. Fair/pt cldy Thurs nite
with more clouds late ahead of the next systm. A few shwrs psbl
across NC late. Lows in the 40s to near 50 se beaches.

Fri looks unsettled as anthr s/w trof crosses trhe area. Some model
disagreement as to whether pcpn gets enhanced by an weak area of low
pres along the coast. Chc/low end likely PoPs Fri under mstly cldy
skies. Highs 65-70. That systm pushes east Fri nite with any pcpn
ending in the eve. Lows in the 40s to near 50 se.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 100 PM EDT Tuesday...

High pres builds into the area Sat then moves offshore Sun. Moisture
increases ahead of a warm front Sun with low chc PoPs across the
north. Highs Sat mid 76s-lwr 70s. Lows Sat nite mid 40s-lwr 50s.
Highs Sun mid 70s-lwr 80s except 70-75 across the ern shore.

Unsettled conditions early next week as a cold front drops south Mon
then trys to return north as a warm front Tue. Chc PoPs for now.
Lows Sun nite mid 50s-lwr 60. Highs Mon mid 70s-lwr 80s. Lows Mon
nite in the 50s. Highs Tue arnd 70.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 100 PM EDT Tuesday...

VFR conditions to start the forecast period. Expect a line of
convection to develop across the Blue Ridge over the next few
hrs then push ese across the local area late this aftrn/eve.
Went ahead and added a TEMPO group for thunder. Timing 20Z-23Z
at RIC...21Z-00Z at SBY...22Z-01Z at PHF and 23Z-02Z at ORF. VCTS
at ECG for now given they may not get there until 00Z. Gusty winds
aoa 40 kts psbl with these storms. Convection diminishes overnite
with VFR/MVFR CIGS into Wed morn.

OUTLOOK...
Additional convection Wed into Wed eve ahead of a cold front. Dry
with VFR conditions expected Thurs. Shwrs along with anthr round
of degraded flight conditions Fri as low pressure crosses the area.

&&

.MARINE...
As of 400 PM EDT Tuesday...

Late this aftn, a trough of low pressure was moving into wcntrl
VA. Winds were mainly S or SW 5-15 kt over the waters with waves
1-2 ft and seas 2-3 ft. Winds will generally be SSW 10-15 kt
tonight into early Wed aftn, in advance of a cold front
approaching from the NW. Winds will then shift to the NW or N
and increase to 15-20 kt with gusts to 25 kt Wed evening into
Wed night, as the cold front crosses the waters. For now, have
issued SCAs for the entire Ches Bay, all the Rivers, and the
Currituck Snd from Wed evening into Thu morning. Seas generally
3-4 ft with waves on the Bay reaching 3-4 ft. Cool high pressure
will build into and over the waters for late Wed night into Thu
aftn. N winds 10-20 kt Thu morning, will diminish to 5-10 kt
while becoming NE or E Thu aftn. A trough of low pressure will
swing across the area during Fri. Winds/waves/seas will be below
SCA criteria Thu aftn through Sat.

&&

.CLIMATE...
Record Highs for May 4:

             Record
Location      High   Year
--------      -----  ----
Richmond       92    1965
Norfolk        92    1892
Salisbury      94    1913
Eliz. City     92    1938

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 7 PM Wednesday to 7 AM EDT Thursday
     for ANZ630>632-634>638.
     Small Craft Advisory from 10 PM Wednesday to 7 AM EDT Thursday
     for ANZ633.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...JDM/TMG
CLIMATE...AKQ
Hazardous weather outlook, May 4, 3:25 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
325 PM EDT Tue May 4 2021

MDZ021-023-VAZ048-060>062-064>069-075-076-509>522-051930-
Dorchester-Somerset-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-
Richmond-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
325 PM EDT Tue May 4 2021

...SEVERE THUNDERSTORM WATCH 148 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, north central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are possible across the outlook area late
this afternoon and early this evening. Some of the storms may
produce damaging winds...small hail...and brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few strong to severe thunderstorms are possible again late
Wednesday...as a cold front pushes across the area. The primary
threats are damaging wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ022-024-025-NCZ012>017-030>032-102-VAZ077>090-092-093-095>100-
523>525-051930-
Wicomico-Inland Worcester-Maryland Beaches-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Northumberland-Lancaster-Brunswick-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York-
Newport News-Hampton/Poquoson-
325 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are possible across the outlook area late
this afternoon and early this evening. Some of the storms may
produce damaging winds...small hail...and brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few strong to severe thunderstorms are possible again late
Wednesday...as a cold front pushes across the area. The primary
threats are damaging wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, May 4, 5:03 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
503 PM EDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     3 ESE ZION CROSSROADS   37.96N 78.17W
05/04/2021                   LOUISA             VA   PUBLIC

            DOZENS OF TREES DOWN BLOCKING I64 EAST BOUND
            IN WESTERN LOUISA. NUMEROUS TREES DOWN
            BLOCKING ROADS COUNTRYWIDE.

&&

JO
Special weather statement, May 4, 5:07 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
507 PM EDT Tue May 4 2021

NCZ012-VAZ079-087-088-092-042145-
Northampton-Sussex-Southampton-Brunswick-Greensville-
507 PM EDT Tue May 4 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NORTHAMPTON...
GREENSVILLE...SOUTHWESTERN SOUTHAMPTON...SOUTHWESTERN SUSSEX AND
SOUTHERN BRUNSWICK COUNTIES AND THE CITY OF EMPORIA...

At 506 PM EDT, a strong thunderstorm was located over Brunswick, or 9
miles south of Lawrenceville, moving east at 35 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Roanoke Rapids, Emporia, Lawrenceville, Purdy, Dahlia, Brunswick,
Gaston, Jarratt, Seaboard, Radium, Barley, Gasburg, Claresville,
Green Plain, Branchville, Adams Grove, Grizzard, Gum Forks, Bufford
Crossroads and Lanes Corner.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3688 7736 3657 7723 3646 7755 3647 7764
      3648 7765 3648 7768 3649 7771 3649 7773
      3651 7790 3654 7790 3654 7791 3675 7799
TIME...MOT...LOC 2106Z 259DEG 28KT 3662 7784

Rogers
Special weather statement, May 4, 5:12 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
512 PM EDT Tue May 4 2021

VAZ065-066-079-042200-
Lunenburg-Mecklenburg-Brunswick-
512 PM EDT Tue May 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MECKLENBURG...
SOUTHEASTERN LUNENBURG AND SOUTHWESTERN BRUNSWICK COUNTIES...

At 512 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Clarksville to Oxford. Movement was
east at 40 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
these storms.

Locations impacted include...
South Hill, Brodnax, Clarksville, La Crosse, Boydton, Buffalo
Springs, Ebony, Nelson, Bacons Fork, Beechwood, Gills Corner, Bowens
Corner, Finchley, Forksville, Rogers Corner, Bracey, Eppes Fork, John
H Kerr Reservoir, Baskerville and Wightman.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near Kerr Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike more than
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to a safe shelter.
Do not be caught on the water in a thunderstorm.

LAT...LON 3665 7870 3668 7863 3664 7857 3669 7862
      3693 7803 3654 7792 3654 7868
TIME...MOT...LOC 2112Z 249DEG 33KT 3660 7862 3631 7855

Rogers
Local storm report, May 4, 5:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
513 PM EDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 NNE HADENSVILLE       37.84N 78.00W
05/04/2021                   GOOCHLAND          VA   PUBLIC

            NUMEROUS TREES DOWN BLOCKING ROADS.

&&

JO
Local storm report, May 4, 5:29 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
529 PM EDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     1 NNW SHORT PUMP        37.66N 77.61W
05/04/2021                   HENRICO            VA   TRAINED SPOTTER

            TREES DOWN NEAR I64. WINDS ESTIMATED 60 MPH.

&&

JO
Special weather statement, May 4, 5:32 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
532 PM EDT Tue May 4 2021

VAZ079>081-087>089-092-042215-
Prince
George-Surry-Dinwiddie-Sussex-Southampton-Brunswick-Greensville-
532 PM EDT Tue May 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREENSVILLE...
SOUTHAMPTON...SOUTHWESTERN PRINCE GEORGE...SUSSEX...SOUTHEASTERN
DINWIDDIE AND NORTHWESTERN SURRY COUNTIES AND THE CITY OF EMPORIA...

At 532 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dinwiddie to near Gaston. Movement
was east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Dinwiddie, Emporia, Waverly, Courtland, Boykins, Disputanta, Dahlia,
Purdy, Sussex, Jarratt, Newsoms, Stony Creek, Dewitt, Green Plain,
Cabin Point, Carson, Homeville, Radium, Claresville and Capron.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3654 7770 3708 7769 3719 7701 3654 7705
TIME...MOT...LOC 2132Z 259DEG 27KT 3705 7759 3653 7765

Rogers

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:41 PM EDTSmall Craft AdvisoryAKQ42 hr
May 4, 4:12 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Louisa, Powhatan48 min
May 4, 4:31 PM EDTSpecial Weather StatementAKQPrince Edward44 min
May 4, 4:52 PM EDTSevere Thunderstorm WarningAKQCaroline, Goochland, Hanover, Henrico, Louisa, Powhatan38 min
May 4, 4:59 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Nottoway, Powhatan, Prince Edward31 min
May 4, 5:07 PM EDTSpecial Weather StatementAKQBrunswick, Greensville, City of Emporia38 min
May 4, 5:12 PM EDTSpecial Weather StatementAKQMecklenburg48 min
May 4, 5:27 PM EDTSevere Thunderstorm WarningAKQCaroline, Chesterfield, Essex, Goochland, Hanover, Henrico and 7 more48 min
May 4, 5:32 PM EDTSpecial Weather StatementAKQDinwiddie, Greensville, Southampton, Sussex, City of Emporia43 min
May 4, 5:43 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, Sussex32 min
May 4, 5:47 PM EDTSevere Thunderstorm WarningAKQGreensville, Southampton, Sussex28 min
May 4, 6:11 PM EDTSevere Thunderstorm WarningAKQEssex, Hanover, Henrico, King and Queen, King William, Lancaster and 5 more49 min
May 4, 6:12 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Southampton, Surry, Sussex33 min
May 4, 6:20 PM EDTSpecial Weather StatementAKQSouthampton, City of Franklin, City of Suffolk25 min
May 4, 6:29 PM EDTSpecial Marine WarningAKQ61 min
May 4, 6:39 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, James City, Surry, York, City of Hampton, City of Newport News and 3 more36 min
May 4, 6:48 PM EDTSpecial Weather StatementAKQCity of Franklin, City of Portsmouth, City of Suffolk42 min
May 4, 6:54 PM EDTSevere Thunderstorm WarningAKQKing and Queen, Lancaster, Middlesex, Northumberland51 min
May 4, 6:56 PM EDTSpecial Marine WarningAKQ34 min
May 4, 6:58 PM EDTSpecial Marine WarningAKQ62 min
May 4, 7:01 PM EDTSpecial Marine WarningAKQ74 min
May 4, 7:11 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson and 2 more34 min
May 4, 7:12 PM EDTSpecial Marine WarningAKQ78 min
May 4, 7:15 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Suffolk30 min
May 4, 7:39 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach36 min
May 4, 7:41 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth, City of Virginia Beach49 min
May 4, 7:55 PM EDTSpecial Marine WarningAKQ65 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.